note: On the Finiteness of Stable Sets
Dries Vermeulen,
Mathijs Jansen and
John Hillas ()
Additional contact information
John Hillas: Institute for Decision Sciences and Department of Economics, SUNY at Stony Brook, Stony Brook, NY 11794-4384 USA email: jhillas@datalab2.sbs.sunysb.edu
International Journal of Game Theory, 1997, vol. 26, issue 2, 275-278
Abstract:
For two person games, stable sets in the sense of Kohlberg and Mertens and quasi-stable sets in the sense of Hillas are finite. In this paper we present an example to show that these sets are not necessarily finite in games with more than two players.
Date: 1998-05-19
Note: Received May 1996 Final version November 1996
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:2:p:275-278
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().